Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Chain transforms


Author: Charles Fox
Journal: Proc. Amer. Math. Soc. 5 (1954), 677-688
MSC: Primary 42.4X
MathSciNet review: 0063478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923 (3,232d)
  • [2] E. C. Titchmarsh, Theory of Fourier integrals, Oxford University Press.
  • [3] C. Fox, Chain transforms, J. London Math. Soc. 23 (1948), 229–235. MR 0027890 (10,371b)
  • [4] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J., 1949. MR 0031582 (11,173d)
  • [5] G. N. Watson, Theory of Bessel functions, Cambridge University Press.
  • [6] G. H. Hardy and E. C. Titchmarsh, A class of Fourier kernels, Proc. London Math. Soc. (2) vol. 35 (1933) pp. 116-155.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063478-3
PII: S 0002-9939(1954)0063478-3
Article copyright: © Copyright 1954 American Mathematical Society